×

zbMATH — the first resource for mathematics

Homology and cohomology for topological algebras. (English) Zbl 0271.46040

MSC:
46H05 General theory of topological algebras
16E40 (Co)homology of rings and associative algebras (e.g., Hochschild, cyclic, dihedral, etc.)
47A60 Functional calculus for linear operators
46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
46M99 Methods of category theory in functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton University Press Princeton · Zbl 0075.24305
[2] Guichardet, A, Sur ĺ’homologie et la cohomologie des algèbres de Banach, C. R. acad. sci. Paris ser. A, 262, 38-41, (1966) · Zbl 0131.13101
[3] Guichardet, A, Sur l’homologie et la cohomologie des groupes localement compacts, C. R. acad. sci. Paris ser. A, 262, 118-120, (1966) · Zbl 0131.13102
[4] Grothendieck, A, Sur LES espaces (F) et (DF), Summa brasil. math., 3, 57-123, (1954) · Zbl 0058.09803
[5] Grothendieck, A, Espaces vectoriels topologiques, (1958), Instituto de Matematica Pura e Aplicado, Universidade de São Paulos · Zbl 0058.33401
[6] Grothendieck, A, Produits tensoriels topologiques et espaces nucleaires, Mem. amer. math. soc., No. 16, (1955) · Zbl 0064.35501
[7] Hochschild, G, On the cohomology groups of an associative algebra, Ann. of math., 46, 58-67, (1945) · Zbl 0063.02029
[8] Hochschild, G, On the chomology theory for associative algebras, Ann. of math., 47, 568-579, (1946) · Zbl 0063.02030
[9] Johnson, B.E, The Wedderburn decomposition of Banach algebras with finite dimensional radical, Amer. J. math., 90, 866-876, (1968) · Zbl 0175.43904
[10] \scB. E. Johnson, Cohomology in Banach algebras.
[11] Kadison, R.V; Ringrose, J.R, Cohomology of operators algebras I, type I von Neumann algebras, Acta math., 126, 227-243, (1971) · Zbl 0209.44501
[12] Kamowitz, H, Cohomology groups of commutative Banach algebras, Trans. amer. math. soc., 102, 352-372, (1962) · Zbl 0114.31703
[13] MacLane, S, Homology, (1967), Springer-Verlag New York · Zbl 0133.26502
[14] Nachbin, L, A theorem of the Hahn-Banach type for linear transformations, Trans. amer. math. soc., 68, 28-46, (1950) · Zbl 0035.35402
[15] Schaefer, H, Topological vector spaces, (1966), Macmillan New York · Zbl 0141.30503
[16] Taylor, J.L, A joint spectrum for several commuting operators, J. functiona analysis, 6, 172-191, (1970) · Zbl 0233.47024
[17] Taylor, J.L, The analytic functional calculus for several commuting operators, Acta math., 125, 1-38, (1970) · Zbl 0233.47025
[18] Taylor, J.L, Several variable spectral theory, () · Zbl 0295.47001
[19] Taylor, J.L, A general framework for a multi-operator functional calculus, Advances in mathematics, 9, 183-252, (1972) · Zbl 0271.46041
[20] Treves, F, Topological vector spaces, distributions, and kernels, (1967), Academic Press NY · Zbl 0171.10402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.